MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE KEEL PUNCH SIZE 6-8; ATTUNE INSTRUMENTS : TIBIAL KEEL PUNCH/BULLET

DEPUY IRELAND 9616671 ATTUNE KEEL PUNCH SIZE 6-8; ATTUNE INSTRUMENTS : TIBIAL KEEL PUNCH/BULLET
Catalog Number 254500176
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
One of the teeth on keel punch broke off.Customer reference / po/ service: (b)(6).Did the event occur during internal service activities such as calibration? no.Patient status / outcome / consequences? no.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: the device associated with this report was not received for examination.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE KEEL PUNCH SIZE 6-8
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL KEEL PUNCH/BULLET
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8998290
Report Number1818910-2019-104018
Device Sequence Number3380968
Product Code LRY
UDI-Device Identifier10603295416043
UDI-Public10603295416043
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500176
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer10/14/2019
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1